# SDR DJFA2008084

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N910LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 3,286 hours, 1,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER DEPARTURE CREW NOTED THE CABIN FILLING WITH SMOKE.  MAINT IS EVALUATING.
